# SDR AALA201806059025

- Difficulty date: June 1, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 2722
- Condition: Corroded
- Location: Rt Wing
- Part time: 35,044 hours, 13,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE INBOARD FLAP HOUSING OF THE INTERCONNECTING STRUT,  RIGHT WING.  REPLACED THE INTERCONNECTING STRUT.
